# SDR V2JA20120160012

- Difficulty date: April 29, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N183SL
- Make and model: Piagio P180
- Aircraft serial: 1171
- Aircraft time: 3,515 hours, 2,707 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeathering
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING FINAL & LANDING, THE CREW REPORTED AN UNCOMMANDED AUTOFEATHER ON THE RT ENGINE. THE ACFT LANDED SAFELY.  ADJUSTED RT ENGINE AUTOFEATHER CAM SWITCH TO MATCH CORRECT PERCENT NG SETTING.  REF: AMM 76-11-00. AUTOFEATHER OPS CHECKED GOOD AT THIS TIME.
